We deal with the problem of the practical use of Haezendonck risk measures (see Haezendonck and Goovaerts [8], Goovaerts et al. [7], Bellini and Rosazza Gianin [4]) in portfolio optimization.We first analyze the properties of the natural estimators ofHaezendonck riskmeasures by means of numerical simulations and point out a connection with the theory of M-functionals (see Hampel [9], Huber [11], Serfling [19]) that enables us to derive analytic results on the asymptotic distribution of Orlicz premia. We then prove that as in the CVaR case (see Rockafellar and Uryasev [17, 18], Bertsimas et al. [6]) the mean/Haezendonck optimal portfolios can be obtained through the solution of a single minimization, and that the resulting efficient frontiers are convex. We conclude with a real data example in which we compare optimal portfolios generated by a mean/Haezendonck criterion with mean/variance and mean/CVaR optimal portfolios.

Bellini, F., ROSAZZA GIANIN, E. (2008). Optimal portfolios with Haezendonck risk measures. STATISTICS & DECISIONS, 26(2), 89-108 [10.1524/stnd.2008.0915].

Optimal portfolios with Haezendonck risk measures

BELLINI, FABIO;ROSAZZA GIANIN, EMANUELA
2008

Abstract

We deal with the problem of the practical use of Haezendonck risk measures (see Haezendonck and Goovaerts [8], Goovaerts et al. [7], Bellini and Rosazza Gianin [4]) in portfolio optimization.We first analyze the properties of the natural estimators ofHaezendonck riskmeasures by means of numerical simulations and point out a connection with the theory of M-functionals (see Hampel [9], Huber [11], Serfling [19]) that enables us to derive analytic results on the asymptotic distribution of Orlicz premia. We then prove that as in the CVaR case (see Rockafellar and Uryasev [17, 18], Bertsimas et al. [6]) the mean/Haezendonck optimal portfolios can be obtained through the solution of a single minimization, and that the resulting efficient frontiers are convex. We conclude with a real data example in which we compare optimal portfolios generated by a mean/Haezendonck criterion with mean/variance and mean/CVaR optimal portfolios.
Articolo in rivista - Articolo scientifico
optimal Haezendonck
English
89
108
http://hdl.handle.net/10281/3164
Bellini, F., ROSAZZA GIANIN, E. (2008). Optimal portfolios with Haezendonck risk measures. STATISTICS & DECISIONS, 26(2), 89-108 [10.1524/stnd.2008.0915].
Bellini, F; ROSAZZA GIANIN, E
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/5367
Citazioni
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
Social impact